MathSciNet Relay Station
MathSciNet bibliographic data
MR2363244 19D50 (20F67 57M07 57M50)
Lafont, Jean-François; Ortiz, Ivonne J. Relative hyperbolicity, classifying spaces, and lower algebraic $K$-theory. Topology 46 (2007), no. 6, 527–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement